

Peer-to-Peer Training 2023: Agenda

Sister Tribal Programs Share How They Successfully Met the Challenge and Expended FVPSA American Rescue Plan (ARP) Funding

Day 1 – Tuesday, September 19, 2023	
9:00 am – 9:30 am MDT	Traditional Opening Welcome & Housekeeping Introductions Purpose of Peer-to-Peer
9:30 am – 10:00 am MDT	Breakout Groups: How has COVID-19 Impacted Your Programs?/ Survivors
10:00am – 11:15 am MDT	Strong Hearted Native Women's Coalition California Keely Linton, Executive Director Part 1
11:15 am – 11:30 am MDT	Break – 15 min
11:30 am – 12:30 pm MDT	Strong Hearted Native Women's Coalition – Part 2
12:30 pm – 1:00 pm MDT	Break – 30 min
1:00 pm – 2:15 pm MDT	Native Village of Eyak, Alaska Tribal Family Services Program Heather Thorne, Tribal Family Services Director / TFS Victim Advocacy & Response Coordinator Part 1
2:15 pm MDT	Break – 15 minutes
2:30 pm – 3:30 pm MDT	Native Village of Eyak FVSP– Part 2
3:30 pm – 3:50 pm MDT	Break out groups – What are your takeaways from today's sessions?
3:50 pm – 4:00 pm MDT	Large Group Report back and Q&A
4:00 pm MDT	Close for the day



Peer-to-Peer Training 2023: Agenda

Sister Tribal Programs Share How They Successfully Met the Challenge and Expended FVPSA American Rescue Plan (ARP) Funding

Day 2 – Wednesday, September 20, 2023	
11:30 am - 11:45 pm MDT	Welcome Back Housekeeping Reflection
11:45 am – 12:00 pm MDT	Breakout Groups – Culture as a Strength of Healing
12:00 pm – 1:15 pm MDT	Wyandotte Family Violence Prevention Program Lisa Arnold, Supervisor Part 1
1:15 pm – 1:30 pm MDT	Break – 15 min
1:30 am – 2:30 pm MDT	Wyandotte Family Violence Prevention Program – Part 2
2:30 pm – 3:00 pm MDT	Break – 30 min
3:00 pm – 3:20 pm MDT	Break out groups: What questions do you have? How can we help you in your efforts to expend ARP monies?
3:20 pm – 3:30 pm MDT	Large Group Report back and Q &A
3:30 pm MDT	Closing of Event